Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Atripla Makes Me Extremely Tired All The Time

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Fatigue and working out (w/Atripla)

Hello,I am 26 and I was diagnosed with HIV in Oct of 2008 and right now I have a CD4 of 257 and viral load of 159,000, I just started Atripla one week ago. I am getting past the dizziness but I am incredibly tired all the time. I have gained some...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...Your fatigue will probably get better if you get over the 10-15 day effects of Sustiva on the central nervous system that cause nightmares Read more »

Safety of using Stackers containing ephedra when on Atripla (b/c of fatigue)

Hi,Like so many pos people, I also got the "fatigue problem". I've checked with my healthcare... Read more »

Atripla and Fatigue

Hey Doc,I have been on Atripla now for about 6 weeks and all of the side effects seems to have... Read more »
Articles
Test Positive Aware Network

Atripla

...Potential side effects and toxicity: See the drugs contained in Atripla -- Sustiva, Emtriva, and Viread. Diarrhea, nausea, fatigue, headache, dizziness, depression, insomnia, abnormal dreams, and rash. Dose cannot be adjusted for people with... Read more »
The Body's "Ask the Experts" Forums

FAQs About Atripla (Efavirenz/Tenofovir/FTC) From The Body's "Ask the Experts" Forums

...doctor put me on Atripla. I am already experiencing very disrupted sleep, severe diarrhea, extreme irritability, dizziness and extreme fatigue. Could all of these side effects be from Atripla? After seven days on Atripla, I broke out in a skin... Read more »
AIDS InfoNet

Fatigue

...provider about fatigue. Give your health care provider as much information as possible. This will make it easier to know if you are fatigued, and what might be causing it. The following questions are good to think about before you talk to your... Read more »
Test Positive Aware Network

Emtriva

...lactic acidosis (accumulation of lactate in the blood and abnormal acid-base balance). Lactic acidosis may cause persistent fatigue, abdominal pain or distension, nausea/vomiting, difficulty breathing or shortness of breath, and enlarged, fatty... Read more »
Connect With Others

Tested pos in June 2010 (Atripla)

Posted by Timothy, 5 Replies
...Tested Pos in June of this year, I got my CD4 count at 255 and my VL at 225,000. I was put on Atripla a few weeks ago so just waiting till the next visit to see if my count is going up any. The Atripla has made me very sleepy Read more »

need info on Atripla

Posted by dcboy20, 5 Replies
...just test postive docter said i should consider Atripla what side-affect should I expect please give me your honest feeling Read more »

Newly Diagnosed, Medication Overload!

Posted by whyyyyyy, 2 Replies
...provider. I started taking Atripla February 18th, 2009. The first two months were crazy! I felt so bad all the time plagued by extreme fatigue and a lot of stress. My morale was in the toilet. The regimen, honestly, is a constant reminder of my... Read more »

Meds - How long to adjust?

Posted by calguy2009, 2 Replies
...night mare. Now on Epzicom and Viramune for 2 weeks and will start 2x dosing Viramune tonight. Question - I have long bouts of fatigue, with spurts of some energy and no appetite to speak of. I'm hoping that this will pass. How long does it take... Read more »